# SDR AALA201801299028

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 60,602 hours, 26,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN IN THE FORWARD CABIN, AFT FACING FOUR BULBS BURNED OUT.   REPLACED THE LAMPS IAW AMM 33-51-16. OPS CHECKED GOOD.
